# SDR ASAA2019052029427

- Difficulty date: May 20, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 33,075 hours, 9,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D72D95005111
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT LIGHT COVER FELL OFF NEAR AFT LEFT LAV BETWEEN JUMPSEAT/LAV. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY ON LT AFT LAV. OPS CHECK GOOD. THIS CLEARS PLT DEFERRAL.
